Sensory disturbances associated with serotonin reuptake inhibitors

Brief review

Samir Kumar Praharaj, Manu Arora, Sujit Sarkhel

Research output: Contribution to journalReview article

1 Citation (Scopus)

Abstract

Serotonin reuptake inhibitors (SRIs) are occasionally associated with sensory symptoms, which are one of the less recognized adverse effects. A PUBMED search supplemented with manual search was made to review the relevant literature. Anesthesia, paresthesia, and mastalgia have been reported to occur with this group of medications. The possible pathophysiology and management strategies are discussed.

Original languageEnglish
Pages (from-to)216-221
Number of pages6
JournalHuman Psychopharmacology
Volume25
Issue number3
DOIs
Publication statusPublished - 01-01-2010

Fingerprint

Mastodynia
Paresthesia
Serotonin Uptake Inhibitors
Anesthesia

All Science Journal Classification (ASJC) codes

  • Clinical Neurology
  • Psychiatry and Mental health
  • Neurology
  • Pharmacology (medical)
  • Medicine(all)

Cite this

@article{96159c8b755d49e698b539f5dfd2ba13,
title = "Sensory disturbances associated with serotonin reuptake inhibitors: Brief review",
abstract = "Serotonin reuptake inhibitors (SRIs) are occasionally associated with sensory symptoms, which are one of the less recognized adverse effects. A PUBMED search supplemented with manual search was made to review the relevant literature. Anesthesia, paresthesia, and mastalgia have been reported to occur with this group of medications. The possible pathophysiology and management strategies are discussed.",
author = "Praharaj, {Samir Kumar} and Manu Arora and Sujit Sarkhel",
year = "2010",
month = "1",
day = "1",
doi = "10.1002/hup.1109",
language = "English",
volume = "25",
pages = "216--221",
journal = "Human Psychopharmacology",
issn = "0885-6222",
publisher = "John Wiley and Sons Ltd",
number = "3",

}

Sensory disturbances associated with serotonin reuptake inhibitors : Brief review. / Praharaj, Samir Kumar; Arora, Manu; Sarkhel, Sujit.

In: Human Psychopharmacology, Vol. 25, No. 3, 01.01.2010, p. 216-221.

Research output: Contribution to journalReview article

TY - JOUR

T1 - Sensory disturbances associated with serotonin reuptake inhibitors

T2 - Brief review

AU - Praharaj, Samir Kumar

AU - Arora, Manu

AU - Sarkhel, Sujit

PY - 2010/1/1

Y1 - 2010/1/1

N2 - Serotonin reuptake inhibitors (SRIs) are occasionally associated with sensory symptoms, which are one of the less recognized adverse effects. A PUBMED search supplemented with manual search was made to review the relevant literature. Anesthesia, paresthesia, and mastalgia have been reported to occur with this group of medications. The possible pathophysiology and management strategies are discussed.

AB - Serotonin reuptake inhibitors (SRIs) are occasionally associated with sensory symptoms, which are one of the less recognized adverse effects. A PUBMED search supplemented with manual search was made to review the relevant literature. Anesthesia, paresthesia, and mastalgia have been reported to occur with this group of medications. The possible pathophysiology and management strategies are discussed.

UR - http://www.scopus.com/inward/record.url?scp=77950903211&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77950903211&partnerID=8YFLogxK

U2 - 10.1002/hup.1109

DO - 10.1002/hup.1109

M3 - Review article

VL - 25

SP - 216

EP - 221

JO - Human Psychopharmacology

JF - Human Psychopharmacology

SN - 0885-6222

IS - 3

ER -